Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 32, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Nov 29, 2014, 3:44 PM EST. It took effect at Nov 29, 2014, 7:00 PM EST. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2014, 3:44 PM EST (20:44 UTC)
- In effect from
- Nov 29, 2014, 7:00 PM EST
- Expired
- Dec 2, 2014, 7:00 AM EST
- In force
- 60 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
690 WHUS72 KMFL 292044 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 344 PM EST SAT NOV 29 2014 AMZ671-301100- /O.NEW.KMFL.SC.Y.0032.141130T0000Z-141201T0000Z/ WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 344 PM EST SAT NOV 29 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY. * WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND 20 KNOTS WITH SEAS OF NEAR 7 FEET ARE FORECAST, PARTICULARLY FOR THE WATERS OFF THE MIAMI-DADE COUNTY COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
283 WHUS72 KMFL 300826 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 326 AM EST SUN NOV 30 2014 AMZ671-010000- /O.CON.KMFL.SC.Y.0032.000000T0000Z-141201T0000Z/ WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 326 AM EST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND 20 KNOTS WITH SEAS OF NEAR 7 FEET ARE FORECAST... PARTICULARLY FOR THE WATERS WELL OFFSHORE THE MIAMI-DADE COUNTY COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
858 WHUS72 KMFL 302121 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 421 PM EST SUN NOV 30 2014 AMZ650-651-670-010530- /O.NEW.KMFL.SC.Y.0033.141201T1200Z-141202T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 421 PM EST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 7 AM EST TUESDAY. * WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND 20 KNOTS WITH SEAS OF NEAR 7 FEET ARE FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-010530- /O.EXB.KMFL.SC.Y.0032.141201T0000Z-141202T1200Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 421 PM EST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS OR JUST ABOVE ARE FORECAST...PARTICULARLY FOR THE OFF SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ671-010530- /O.EXT.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/ WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 421 PM EST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST TUESDAY. * WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND 20 KNOTS WITH SEAS OF NEAR 7 FEET ARE FORECAST... PARTICULARLY FOR THE WATERS WELL OFFSHORE THE MIAMI-DADE COUNTY COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
878 WHUS72 KMFL 010040 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 740 PM EST SUN NOV 30 2014 AMZ651-010845- /O.EXT.KMFL.SC.Y.0033.141201T0040Z-141202T1200Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- 740 PM EST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND 20 KNOTS WITH SEAS OF NEAR 7 FEET ARE FORECAST FROM TONIGHT THROUGH AT LEAST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ671-GMZ676-010845- /O.CON.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/ WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 740 PM EST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND OR NEAR 20 KNOTS AND/OR SEAS OF NEAR 7 FEET ARE FORECAST... FOR THE OFFSHORE WATERS OF MIAMI- DADE AND COLLIER COUNTIES FROM TONIGHT THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-010845- /O.CON.KMFL.SC.Y.0033.141201T1200Z-141202T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 740 PM EST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 AM EST TUESDAY... * WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND OR NEAR 20 KNOTS WITH SEAS OF NEAR 7 FEET ARE FORECAST MAINLY FROM MONDAY THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
504 WHUS72 KMFL 010740 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 240 AM EST MON DEC 1 2014 GMZ676-010845- /O.CAN.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 240 AM EST MON DEC 1 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ671-020000- /O.CON.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/ WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 240 AM EST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS OF NEAR 7 FEET ARE FORECAST FOR THE OFFSHORE WATERS OF MIAMI- DADE THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-020000- /O.CON.KMFL.SC.Y.0033.000000T0000Z-141202T1200Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- 240 AM EST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH SEAS OF NEAR 7 FEET ARE FORECAST THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-020000- /O.CON.KMFL.SC.Y.0033.141201T1200Z-141202T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 240 AM EST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST TUESDAY. * WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS ARE FORECAST TODAY AND TONIGHT. SEAS UP TO 7 FEET ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
201 WHUS72 KMFL 012328 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 628 PM EST MON DEC 1 2014 AMZ671-020730- /O.CON.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/ WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 628 PM EST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS TO NEAR 7 FEET ARE FORECAST THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-020730- /O.CON.KMFL.SC.Y.0033.000000T0000Z-141202T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 628 PM EST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS TO NEAR 7 FEET ARE FORECAST THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
177 WHUS72 KMFL 020632 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 132 AM EST TUE DEC 2 2014 AMZ671-021200- /O.CON.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/ WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 132 AM EST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS TO NEAR 7 FEET ARE FORECAST THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-021200- /O.CON.KMFL.SC.Y.0033.000000T0000Z-141202T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 132 AM EST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS TO NEAR 7 FEET ARE FORECAST THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 12:47 PM EST, 2 hours 57 minutes earlier.
Area forecast discussion, Nov 29, 12:47 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1247 PM EST SAT NOV 29 2014 .AVIATION... VFR CONDITIONS WITH LIGHT TO MODERATE NORTHEAST WINDS WILL PERSIST OVER THE WEEKEND. THE BEST CHANCE FOR BRIEF SHOWERS WILL REMAIN POSSIBLE ALONG THE EAST COAST THROUGH THE REMAINDER OF THE WEEKEND. /85 && .PREV DISCUSSION... /ISSUED 1108 AM EST SAT NOV 29 2014/ UPDATE... MOSTLY STABLE WEATHER CONTINUES ACROSS THE REGION ALTHOUGH THERE IS SOME ISOLATED SHOWER ACTIVITY IN THE OFF SHORE ATLANTIC WATERS TO THE EAST OF MIAMI DADE COUNTY. OTHER THAN ADDING THE SHOWERS IN THE OFF SHORE ATLANTIC WATERS TO THE SHORT TERM FORECAST...THE FORECAST REMAINS ON TRACK. 60 PREV DISCUSSION... /ISSUED 738 AM EST SAT NOV 29 2014/ AVIATION... VFR CONDITIONS THROUGH THE TAF PERIOD. DRAINAGE FLOW WILL CONTINUE THROUGH THE EARLY MORNING HOURS ALONG THE EAST COAST (OUT OF NW)...THEN SHIFT TO THE NORTHEAST AND INCREASE TO 10-15 KNOTS THROUGH THE DAY. FEW/SCT CLOUDS AT 4-5KFT ARE EXPECTED THROUGH THE PERIOD. /85 PREV DISCUSSION... /ISSUED 320 AM EST SAT NOV 29 2014/ DISCUSSION... THE DRAINAGE FLOW HAS HELD OFF THE NORTHEASTERLY FLOW THAT WAS ANTICIPATED TO BEGIN IN THE OVERNIGHT HOURS. THIS HAS LED TO COOLER TEMPERATURES FOR THE EAST COAST METRO AREAS...WITH TEMPS IN THE LOW TO MID 50S THIS MORNING. THE LONGWAVE TROUGH OVER THE WESTERN ATLANTIC WILL CONTINUE TO LIFT OUT TO THE NORTHEAST TODAY. AN UPPER RIDGE OVER TEXAS AND THE WESTERN GULF OF MEXICO WILL SLIDE EASTWARD AND OVER SOUTH FLORIDA BY SUNDAY. WITH PWATS BELOW AN INCH THROUGH THE WEEKEND...TRANQUIL CONDITIONS WILL PREVAIL. AT THE SURFACE...HIGH PRESSURE OVER THE EASTERN SEA BOARD WILL TRANSLATE EAST INTO THE WESTERN ATLANTIC...AND WINDS WILL SHIFT TO THE NORTHEAST TODAY AND EAST NORTHEAST ON SUNDAY. THE PRESSURE GRADIENT IS FORECAST TO INCREASE SUNDAY THROUGH EARLY NEXT WEEK...WITH BREEZY CONDITIONS AND AN INCREASE IN LOW LEVEL MOISTURE. THERE IS A HIGH RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES TODAY...AND A HIGH RISK OF RIP CURRENTS IS LIKELY THROUGH EARLY NEXT WEEK. HIGHS TODAY WILL BE 3-5 DEGREES BELOW NORMAL. WITH THE FLOW SHIFTING ONSHORE TODAY AND TURNING MORE EASTERLY...OVERNIGHT LOWS TONIGHT WILL BE MUCH WARMER...ESPECIALLY FOR THE EAST COAST METRO AREAS. HIGH TEMPERATURES WILL ALSO RETURN TO THE UPPER 70S TO LOWER 80S. MONDAY AND TUESDAY...THE UPPER RIDGE OVER THE REGION ON SUNDAY WILL BEGIN TO SHIFT EAST MONDAY AND TUESDAY AS AN UPPER TROUGH PUSHES ACROSS THE MIDWEST AND SOUTHEAST. MODERATE TO FRESH EASTERLY WINDS WILL CONTINUE OVER THE ATLANTIC WATERS...WITH BREEZY CONDITIONS FOR THE EAST COAST. DEWPOINTS WILL INCREASE INTO THE LOW 60S ON MONDAY...AND A FEW STREAMER SHOWERS ARE POSSIBLE. INCREASING LOW LEVEL MOISTURE AND LOWERING HEIGHTS ON TUESDAY WILL LEAD TO A CHANCE OF SHOWERS FOR THE EAST COAST METRO AREAS. HIGHS TEMPERATURES MONDAY AND TUESDAY ARE FORECAST TO BE NEAR NORMAL AT AROUND 80 DEGREES. OVERNIGHT LOWS WILL INCREASE BACK TO ABOVE NORMAL DUE...ESPECIALLY FOR THE EAST COAST METRO AREAS DUE TO THE ONSHORE FLOW. WEDNESDAY THROUGH FRIDAY...THE UPPER LEVEL WEAKNESS OVER THE REGION WILL PUSH EASTWARD INTO THE BAHAMAS ON WEDNESDAY. AN UPPER LEVEL RIDGE WILL THEN BUILD EASTWARD FROM MEXICO ACROSS THE GULF OF MEXICO THROUGH THE END OF THE WEEK. AT THE SURFACE...A MODERATE TO FRESH EAST OR EAST NORTHEAST FLOW IS FORECAST TO CONTINUE AS HIGH PRESSURE REMAINS TO THE NORTH. A FEW SHOWERS ARE POSSIBLE EACH DAY...WITH TEMPERATURES NEAR NORMAL DURING THE DAY AND ABOVE NORMAL AT NIGHT. AVIATION... VFR CONDITIONS THROUGH THE TAF PERIOD. DRAINAGE FLOW WILL CONTINUE OVERNIGHT. WINDS WILL SHIFT TO THE NORTHEAST AND INCREASE TO 10-15 KNOTS BY MID MORNING AND CONTINUE THROUGH THE EARLY EVENING BEFORE DIMINISHING. FEW/SCT CLOUDS AT 4-5KFT ARE EXPECTED THROUGH THE PERIOD. MARINE... NORTHEASTERLY WINDS 15-20 KNOTS ARE FORECAST OVER THE REGIONAL MARINE WATERS TODAY. HIGH PRESSURE OVER THE EASTERN SEA BOARD WILL PUSH EASTWARD INTO THE WESTERN ATLANTIC SUNDAY THROUGH EARLY NEXT WEEK...WITH A STRENGTHENING PRESSURE GRADIENT. HAZARDOUS MARINE CONDITIONS ARE FORECAST OVER THE ATLANTIC WATERS SUNDAY THROUGH TUESDAY AS EASTERLY WINDS INCREASE. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 68 77 70 / 10 0 10 10 FORT LAUDERDALE 76 68 78 71 / 10 0 0 10 MIAMI 76 68 78 71 / 10 0 10 10 NAPLES 76 58 79 63 / 0 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...84/AK LONG TERM....84/AK AVIATION...84/AK
Hazardous weather outlook, Nov 29, 8:03 AM EST, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 803 AM EST SAT NOV 29 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 300115- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 803 AM EST SAT NOV 29 2014 ...MODERATE RIP CURRENTS EAST COAST BEACHES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE RISK OF RIP CURRENTS WILL INCREASE AT THE ATLANTIC BEACHES SATURDAY THROUGH THE MIDDLE OF NEXT WEEK DUE TO THE MODERATE TO FRESH ONSHORE FLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 2:49 AM EST | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 5 hr |
| Nov 29, 4:12 PM EST | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 7 days |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.